Angioneurotisk ødem i forbindelse med behandling med angiotensinkonverterende enzym-haemmer

Translated title of the contribution: Angioneurotic edema in relation to therapeutic use of angiotensin-converting enzyme inhibitor

E C Johansen, J B Johansen, H Døssing

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

Angioneurotic oedema secondary to angiotensin-converting enzyme (ACE) inhibitors is a rare condition, but it is a side effect which is likely to be seen more frequently because of the increased use of these drugs in the treatment of heart failure and hypertension. We report two cases which illustrate problems in the diagnosis and management of this life-threatening condition, and also demonstrate that angioedema re-occurs if the ACE inhibitor is not discontinued. If angioedema is suspected, therapy with any angiotensin converting-enzyme inhibitor should be discontinued promptly, respiratory distress should be treated appropriately, and subsequent therapy should be initiated with an agent from an alternative class of drugs.

Translated title of the contributionAngioneurotic edema in relation to therapeutic use of angiotensin-converting enzyme inhibitor
Original languageDanish
JournalUgeskrift for Laeger
Volume158
Issue number1
Pages (from-to)59-60
ISSN0041-5782
Publication statusPublished - 1. Jan 1996

Fingerprint

Dive into the research topics of 'Angioneurotic edema in relation to therapeutic use of angiotensin-converting enzyme inhibitor'. Together they form a unique fingerprint.

Cite this